MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number SL-5687G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional attempts to obtain information and the device have been made.A supplemental report will be submitted with new details if they become available.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter: occurred during knot tying during a skin lesion excision.4 absorbable sutures of the same lot number broke.These sutures had been opened or removed from the packaging for less than 5 minutes.Another suture was opened and used, without incident to resolve the issue.There was a patient involved in this event but there was no injury reported.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one hundred-sixteen devices.Visual and tactile inspection noted that there were no abnormalities that would have caused or contributed to the reported condition.A tensile test was performed on the sealed samples and the results met the specifications for this product.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6744098
Report Number9612501-2017-05860
Device Sequence Number670055
Product Code GAM
UDI-Device Identifier20884521048741
UDI-Public20884521048741
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K963253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberSL-5687G
Device Catalogue NumberSL-5687G
Device Lot NumberD7C1465X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2020
Initial Date Received by Manufacturer 06/29/2017
Supplement Date Received by Manufacturer02/19/2020
Initial Report FDA Received Date07/26/2017
Supplement Report FDA Received Date03/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1